Jump to content

Recommended Posts

I have been put on Escitaloprám ( 10 years) then stopped working, next day on Zoloft (7 weeks) made me terrible ill and stopped,  put on Citalapram for 9 days and Dr said stop for 2 weeks and he will evaluate me. I didn't go back ro see my Dr and was clean for 3 months and I crashed. Went on Cymbalta for 1 day and was out cold for 2 days, Dr put me on prozac (2 days) made me sick, so I stopped, then put back on Zoloft for 2 days and became really ill and lost 8kg in 2 weeks. 23 days clean and I was going crazy. Went to my Dr and she put me on Mirtazapine 7.5mg, 11 days in and I don't want ro take it anymore.  It's a awful drug. Can I CT after 11 days?

Edited by Gridley
Link to post
  • Moderator
Gridley

Welcome to SA, Liana.

 

To give members the best information, we ask them to summarize their medication history in a signature -- drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly.  You can use the information in your post, but please add dates and dosages.

 

Account Settings – Create or Edit a signature.

 

It appears you're experiencing withdrawal from the Escitalopram.  This can happen whether the drug is still working or, as in your case, has pooped out.   Doctors neither recognize nor believe in withdrawal (that's what they learn from the pharma companies), so what happened to you (misdiagnosing withdrawal and throwing drug after drug at you to see if one will stick) is quite typical.   These drugs are not interchangeable and substituting one for another doesn't eliminate the dangers of withdrawal.  You may also have had an adverse reaction to one or more of the many drugs you were prescribed.  From your description, it appears you are not a good candidate for psychiatric drugs. 

 

You wrote that you crashed three months after stopping the Escitalopram.  This is a common time frame for a crash after stopping a drug without tapering.

 

The symptoms of an adverse reaction are very similar to those of withdrawal.  So that you have a better understanding of what you're experiencing, here is some information on withdrawal and healing.

 

 

 

 

When we take psychiatric medications, the CNS (central nervous system) responds by making changes over the months and years we take the drug(s). When the medication is discontinued, the CNS has to undo all the changes it made. Rebuilding the neurotransmitter production and reactivating the receptor and transporter cells takes time -- during that rebuilding process symptoms occur.  

 

These explain the healing process really well.

 

 

 
A person is at risk of withdrawal after a month of taking a psychiatric drug.  Since you're been on the mirtazapine only 11 days, you should be able to stop it now CT.

 

We don't recommend a lot of supplements on SA, as many members report being sensitive to them due to our over-reactive nervous systems, but two supplements that we do recommend are magnesium and omega 3 (fish oil). Many people find these to be calming to the nervous system. 

 

 

 

Add in one at a time and at a low dose in case you do experience problems. Get supplements that ae single ingredient (not mixed with other types of supplements).

 

This is your Introduction topic, where you can complete your drug signature, questions and connect with other members.  We're glad you found your way here.

 

 

 

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Ativan 1 mg 1986-1991 CT, soon reinstated.  CT 2000. RI 1 mg 2011-2016.  Sept. 2016  0.625mg X 3

Nov.27, 2020, 7-week Ativan-Valium crossover + change to one 18.75mg dose, w/1 month hold.

Feb. 9, 2021, begin 10% every 4 weeks taper.  Current dose as of June 15: 10.5mgai.  Taper is  44% complete.

 

Imipramine 75 mg daily since 1986.  Jan. 2016 began every 3-weeks 10% taper, down to 16mgai (44mgpw).  Aug 2016, discovered SA, holding at 16mg.  Taper is 78% complete.  

  

Supplements: omega, vitamins C, E and D3, magnesium glycinate, probiotic, zinc, melatonin .3mg.


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

Link to post
  • Gridley changed the title to Liana: Hopeless

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy